# SDR HEEA077461

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N974AE
- Make and model: Snias AS350B
- Aircraft serial: 2653
- Aircraft time: 4,792 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Star
- Part number: 350A37100206
- Part serial: M2140
- Condition: Corroded
- Location: Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROTATING STAR HAS CORROSION.
